Login      Sign Up

Increase Water Intake

About "Increase Water Intake"

Water makes up nearly 70 % of our body. It is important to stay hydrated at all times. The daily water intake required for each person varies depending on age, sex, gender, humidity, physical activities, metabolic conditions, etc.

Related Terms: High Fibre Diet, Constipation, Protein Rich Diet, Exercises, Low Salt Diet, Paracetamol, Avoid Constipation

Recently Answered Questions


What is the proper diet chart for a 6-month-old baby?
Query: Hello doctor, My infant is turning 6 months this month and we are moving to a different place. I am looking for a complete diet chart for an infant. Can you please help me get a diet chart and how to make the baby food for my baby, please? Also, can we preserve food in the freezer? My son's current...  Read Full »
Dr. Baratu Bhaisara
Paediatrician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. Continue breastfeeding till 1 year of age minimum. Can be extended till 2 years of age as per WHO. Start liquid diet (home-made) initially for one month. Rice water, dal water. Give semiliquid diet 8 to 9 months onwards, semi-solid diet 9 ...  Read Full »
 
My kid has constipation issues from the last three months. What might help her?
Query: Hello doctor, My kid is 1 year old. Since the last three to four months, she has constipation issues. Her doctor prescribed her a medicine which worked for a while. But, now she again has it.  Read Full »
Dr. Amit Modi
Child Health Specialist, Paediatrician

Answer: Hello, Welcome to icliniq.com. Transient constipation in a 1 year old child improves with diet modification. Most of the medications used to treat constipation treat the acute phase and are for symptomatic relief. You should include more roughage in her diet like fruits and vegetables. Avoid giving...  Read Full »
 
My son has severe constipation after taking Paxil. Please help.
Query: Hi doctor, I have a twelve year old son, weighing 100 lbs. He was admitted to the hospital 12 days back for major depressive disorder (MDD), lack of sleep and having suicidal thoughts. He was prescribed Paxil 20 mg. I am concerned because he is exhibiting periods of low, melancholy moods and period...  Read Full »
Dr. Awadhesh P Singh Solanki
Psychiatrist

Answer: Hi, Welcome to iclinq.com. I can understand your concern regarding your son's gastric problem after taking Paxil (Paroxetine), as it is a drug of SSRI (selective serotonin reuptake inhibitors) group which is known to cause constipation in children. I suggest to prevent constipation, after consultin...  Read Full »
 
I get abdominal pain while urinating, and my urine shows RBC. Please help.
Query: Hello doctor, From the last two years, I have some problems. At an interval of 2 to 3 months, I sometimes get lower abdominal pain while urinating. A few months back, the pain was terrible for two days. I consulted my doctor, and he advised me some medications. He told that it is a case of cystiti...  Read Full »
Dr. Pratik Patil
General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have seen your reports (attachment removed to protect patient identity). Yes, your reports show plenty of RBCs (red blood cells) in urine, which signifies infection. It could be secondary to renal calculi lodged somewhere up in the kidneys or ureter. It might be so ...  Read Full »
 
What is the reason for heart burn for four months?
Query: Hello doctor, I am a 35-year-old male having daily heartburn running for more than four months. Currently, having Omeprazole and Domperidone.  Read Full »
Dr. Vandana Andrews
General Practitioner

Answer: Hello, Welcome to icliniq.com. I have gone through your details and I appreciate your concern. It looks like you are having symptoms of GERD (gastroesophageal reflux disease). It occurs when stomach acid goes back into the food pipe. Both acid reflux and heartburn are part of it. An endoscopy can ...  Read Full »
 
My kid's urine is hazy and chocolaty in color. Is it because of what he ate?
Query: Hello doctor,My son is 5 years old and his urine is hazy and chocolaty in color. It seems heavy as well. Does it have anything to do with his eating habits or what he ate in the morning? He ate eggless chocolate cake in the morning.  Read Full »
Dr. Samreen A Urooj
Paediatrician

Answer: Hello, Welcome to icliniq.com. Do not go by the color of the urine. Always focus on the symptoms. Is there any burning sensation while passing urine? Or, increase in the frequency of urine or any lumbar area pain? If yes, then you must go for urine culture. There might be a relationship of food...  Read Full »
 
Is my weight loss due to hepatitis B?
Query: Hello doctor, I am a 28 year old male. I would like to describe the series of events to you and need your advice as I have been most disturbed post this event in my life. It has been eight months since my first ever sexual encounter, but I am still tensed and lost. I am too scared to get a blood tes...  Read Full »
Dr. Noushif M
Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. From your detailed summary, I can understand how anxious and tensed you are. Firstly, the lab tests you forwarded including liver function tests are absolutely normal (attachment removed to protect patient identity). Hepatitis B will not get spread by the activity you ...  Read Full »
 
I have a pulling sensation in my vagina. Is this a side effect of the morning-after pills?
Query: Hi doctor, I am a 30 year old female. I have a minor issue. About a month and a half ago, there was an incident where the condom broke. About 36 hours later, my husband got me four of the morning-after pills, and I took them all at once. Three days later, I started experiencing nausea, soreness of ...  Read Full »
Dr. Jimesh H Mavani
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Please let me know if you were previously pregnant. Since you took the emergency contraception pill within 36 hours, and you got your period after the intercourse, you are not pregnant. The emergency contraception pills are progesterone tablets. It is a hormone no...  Read Full »
 
What treatment can be given for pain during urination in a child?
Query: Hello doctor, My son is crying at the end of urination from yesterday afternoon. The doctor prescribed Ziminic dry syrup 50 mg/5 ml 7.5 ml two times a day. For pain, Cyclopam 3 ml syrup has been given two times till now. He is afraid to pass urine saying it will pain. When he passes urine towards t...  Read Full »
Dr. Amit Modi
Child Health Specialist, Paediatrician

Answer: Hello, Welcome to icliniq.com. It seems to be urinary tract infection from the case history provided by you. You are already being treated with antibiotics and painkiller. You may also give syrup Crocin (Paracetamol) DS 5 ml SOS for pain relief. Urinary tract infection takes time on antibiotics to...  Read Full »
 
I have spinning of my head with nausea and vomiting. What could this be?
Query: Hello doctor, I am a 28-year-old female. Yesterday morning, I woke up to the alarm and when I got up, my head spun in a way which I have never experienced. I fell on the bed and when I tried to get up, it spun again. My husband made me drink water and helped me in getting up. I felt tired and when ...  Read Full »
Dr. Smit Uttam Janrao
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. First of all, get relaxed. Do not panic. Everything has some solution. According to your complaints, it looks like a BPPV (benign paroxysmal positional vertigo) which is a problem occurring due to some calcium crystal deposition in the internal ear, the part which ...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Increase Water Intake? We have medical experts to help you right away.

Ask a Doctor Online Now!